# SDR COEA2012010302801

- Difficulty date: January 3, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53871404200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION: FRAME 44 HAS CORROSION ON AFT SIDE BL 0, BOTH SIDES OF THE FLOORBOARD FLANGE AND THE UPPER FLANGE OUTBOARD OF LT & RT OUTBOARD SEAT TRACKS (LENGTH 5", WIDTH 2", DEPTH .05").  REMOVED CORROSION AND REPLACED FRAME WITH OEM PART.
